Duke Mathematical Journal

On quantum cohomology rings of partial flag varieties

Ionuţ Ciocan-Fontanine

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 98, Number 3 (1999), 485-524.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077228357

Digital Object Identifier
doi:10.1215/S0012-7094-99-09815-0

Mathematical Reviews number (MathSciNet)
MR1695799

Zentralblatt MATH identifier
0969.14039

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 14N15: Classical problems, Schubert calculus

Citation

Ciocan-Fontanine, Ionuţ. On quantum cohomology rings of partial flag varieties. Duke Math. J. 98 (1999), no. 3, 485--524. doi:10.1215/S0012-7094-99-09815-0. https://projecteuclid.org/euclid.dmj/1077228357


Export citation

References

  • [AS] Alexander Astashkevich and Vladimir Sadov, Quantum cohomology of partial flag manifolds $F\sb n\sb 1\cdots n\sb k$, Comm. Math. Phys. 170 (1995), no. 3, 503–528.
  • [Beh] K. Behrend, Gromov-Witten invariants in algebraic geometry, Invent. Math. 127 (1997), no. 3, 601–617.
  • [BehM] K. Behrend and Yu. Manin, Stacks of stable maps and Gromov-Witten invariants, Duke Math. J. 85 (1996), no. 1, 1–60.
  • [BGG] I. N. Bernstein, I. M. Gelfand, and S. I. Gelfand, Schubert cells and cohomology of the spaces $G/P$, Russian Math. Surveys 28 (1973), 1–26.
  • [Be] Aaron Bertram, Quantum Schubert calculus, Adv. Math. 128 (1997), no. 2, 289–305.
  • [Bor] Armand Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115–207.
  • [CF1] Ionuţ Ciocan-Fontanine, Quantum cohomology of flag varieties, Internat. Math. Res. Notices (1995), no. 6, 263–277.
  • [CF2] I. Ciocan-Fontanine, The quantum cohomology ring of flag varieties, to appear in Trans. Amer. Math. Soc.
  • [CFF] I. Ciocan-Fontanine and W. Fulton, Quantum double Schubert polynomials, Schubert Varieties and Degeneracy Loci, Lecture Notes in Math., vol. 1689, Springer-Verlag, New York, 1988, pp. 134–137.
  • [D] Michel Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. (4) 7 (1974), 53–88.
  • [E] C. Ehresmann, Sur la topologie de certains espaces homogènes, Ann. of Math. (2) 35 (1934), 396–443.
  • [FoGP] Sergey Fomin, Sergei Gelfand, and Alexander Postnikov, Quantum Schubert polynomials, J. Amer. Math. Soc. 10 (1997), no. 3, 565–596.
  • [F1] William Fulton, Flags, Schubert polynomials, degeneracy loci, and determinantal formulas, Duke Math. J. 65 (1992), no. 3, 381–420.
  • [F2] William Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 2, Springer-Verlag, Berlin, 1998, 2d ed.
  • [F3] William Fulton, Universal Schubert polynomials, Duke Math. J. 96 (1999), no. 3, 575–594.
  • [FP] W. Fulton and R. Pandharipande, Notes on stable maps and quantum cohomology, Algebraic geometry—Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., Providence, RI, 1997, pp. 45–96.
  • [GK] Alexander Givental and Bumsig Kim, Quantum cohomology of flag manifolds and Toda lattices, Comm. Math. Phys. 168 (1995), no. 3, 609–641.
  • [Kim1] Bumsig Kim, Quantum cohomology of partial flag manifolds and a residue formula for their intersection pairings, Internat. Math. Res. Notices (1995), no. 1, 1–15 (electronic).
  • [Kim2] Bumsig Kim, On equivariant quantum cohomology, Internat. Math. Res. Notices (1996), no. 17, 841–851.
  • [Kim3] B. Kim, Gromov-Witten invariants for flag manifolds, thesis, University of California, Berkeley, 1996.
  • [KiMa] A. N. Kirillov and T. Maeno, Quantum double Schubert polynomials, quantum Schubert polynomials and Vafa-Intriligator formula, to appear in Discrete Math.
  • [K1] Steven L. Kleiman, The transversality of a general translate, Compositio Math. 28 (1974), 287–297.
  • [K] Maxim Kontsevich, Enumeration of rational curves via torus actions, The moduli space of curves (Texel Island, 1994), Progr. Math., vol. 129, Birkhäuser Boston, Boston, MA, 1995, pp. 335–368.
  • [KM] M. Kontsevich and Yu. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), no. 3, 525–562.
  • [LS] Alain Lascoux and Marcel-Paul Schützenberger, Polynômes de Schubert, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 13, 447–450.
  • [Lau] Gérard Laumon, Un analogue global du cône nilpotent, Duke Math. J. 57 (1988), no. 2, 647–671.
  • [LiT1] Jun Li and Gang Tian, The quantum cohomology of homogeneous varieties, J. Algebraic Geom. 6 (1997), no. 2, 269–305.
  • [LiT2] Jun Li and Gang Tian, Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998), no. 1, 119–174.
  • [M] I. G. Macdonald, Notes on Schubert Polynomials, LaCIM, Départment de Mathématiques et d'Informatique, Université du Québec à Montréal, 1991.
  • [McS] Dusa McDuff and Dietmar Salamon, $J$-holomorphic curves and quantum cohomology, University Lecture Series, vol. 6, American Mathematical Society, Providence, RI, 1994.
  • [Pe] D. Petersen, lecture, 1996, University of Washington, May.
  • [Po] A. Postnikov, On a quantum version of Pieri's formula, to appear in Progress in Geometry, Birkhäuser, Boston.
  • [RT] Yongbin Ruan and Gang Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995), no. 2, 259–367.
  • [ST] Bernd Siebert and Gang Tian, On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator, Asian J. Math. 1 (1997), no. 4, 679–695.
  • [So] Frank Sottile, Pieri's formula for flag manifolds and Schubert polynomials, Ann. Inst. Fourier (Grenoble) 46 (1996), no. 1, 89–110.
  • [T] Gang Tian, Quantum cohomology and its associativity, Current developments in mathematics, 1995 (Cambridge, MA), Internat. Press, Cambridge, MA, 1994, pp. 361–401.
  • [Va] Cumrun Vafa, Topological mirrors and quantum rings, Essays on mirror manifolds ed. S. T. Yau, Internat. Press, Hong Kong, 1992, pp. 96–119.
  • [Ve] S. Veigneau, Calcul symbolique et calcul distribué en combinatoire algébrique, thesis, Université Marne-la-Vallée, 1996.
  • [W1] Edward Witten, Two-dimensional gravity and intersection theory on moduli space, Surveys in differential geometry (Cambridge, MA, 1990), Lehigh Univ., Bethlehem, PA, 1991, pp. 243–310.
  • [W2] Edward Witten, The Verlinde algebra and the cohomology of the Grassmannian, Geometry, topology, & physics, Conf. Proc. Lecture Notes Geom. Topology, IV, Internat. Press, Cambridge, MA, 1995, pp. 357–422.